MathSciNet Relay Station
MathSciNet bibliographic data
MR515228 (80k:35056) 35P25
Lin, Jeng Eng; Strauss, Walter A. Decay and scattering of solutions of a nonlinear Schrödinger equation. J. Funct. Anal. 30 (1978), no. 2, 245–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement